Streamline flow through a curved annulus

Kapur, J. N. ; Tyagi, V. P. ; Srivastava, R. C. (1965) Streamline flow through a curved annulus Applied Scientific Research, 14 (1). pp. 253-267. ISSN 0003-6994

Full text not available from this repository.

Official URL:

Related URL:


Theoretical calculations are carried out for the steady laminar incompressible flow of an ordinary viscous fluid in a curved annulus. At first the flow parameters are evaluated for the general case and then a particular example is solved numerically. The graphical representations of the flowline in the plane of symmetry and the projection of the stream-lines on a normal section are given. Only the case of large radius of curvature of the annulus is considered; more precisely this means that the ratio of the radius of the outer curved pipe to that of the circle in which the common axis of the two curved pipes is coiled is sufficiently small.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:28845
Deposited On:20 Dec 2010 08:12
Last Modified:04 Jun 2011 06:31

Repository Staff Only: item control page